MAUDE Adverse Event Report: COVIDIEN MAGELLAN 3ML SFTY COMBO 25X5/8; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN MAGELLAN 3ML SFTY COMBO 25X5/8; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881833558
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation. if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the syringe barrel was cracked.
 
Additional Manufacturer Narrative
The lot number was provided and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.A review of maintenance records (both corrective and preventive) and calibration records were reviewed and there were no issues.All scheduled maintenance and calibration activities were completed.There were no process related or material related changes to the reported condition for this product.The process monitoring data was reviewed for the assembly equipment and there were no issues related to the reported condition.A review of the machine setup was conducted and there were no issues.A review of the manufacturing equipment was performed as part of this investigation.The review found no issues with the equipment or process related to the reported condition.There was one (1) opened sample returned for the evaluation.The customer also provided a picture for evaluation.The sample was missing the needle sub-assembly; however, the barrel can be seen with an internal fracture along its length.Therefore, the reported condition is confirmed.The exact root cause of the reported condition could not be determined based on the available information.There was no indication of a systemic issue with the process or production.Based on available information, no corrective actions are required at this time.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.Specifically, samples are examined for damage and leaks.The lot met all defined acceptance requirements and was released.This complaint will be used for qa tracking and trending purposes.

Brand Name
MAGELLAN 3ML SFTY COMBO 25X5/8
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key9763592
Report Number1017768-2020-00800
Device Sequence Number16791213
Product Code FMI
UDI-Device Identifier10884521005846
UDI-Public10884521005846
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881833558
Device Catalogue Number8881833558
Device Lot Number922497
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/13/2020
Supplement Date Received by Manufacturer02/13/2020
Initial Report FDA Received Date02/27/2020
Supplement Report FDA Received Date04/14/2020
Patient Sequence Number1